# SDR ASAA2021111736680

- Difficulty date: November 17, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 53,594 hours, 15,788 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,643 hours, 15,802 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: CFM567B27
- Part serial: 894547
- Condition: Faulty
- Location: Lh Wing
- Part time: 53,643 hours, 15,802 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS A SHIFT IN DEGT, HDM, DELTA FUEL FLOW, DELTA CORE SPEED AND VSV POSITION DIVERGENCE WITH EXCESSIVE VSV SCATTER. (#PRI1/ETOPS)SEA ONLY. GROUNDED - YES. REMOVED BORESCOPE PLUGS 2 THROUGH 9, BORO PLUG 13,15 AND 17. REMOVED DRIVE PAD COVER. COMPLETED STEP 1 IAW TC 78472018, STEP 2 I/W TC 78472020 STEP 3 I/W T/C 78472022. FOUND 12 HPT BLADES WITH SIGNS OF DISTORTION AND MELTING NOT PERMITTED STEP 3B(1)(J) 78643 INSPECTOR #11. INSTALLED DRIVE PAD COVER PER B737-800 AMM 72-63-01-400-801-F00. NOTE LEAK CK REQ. INSTALLED BORESCOPE PLUGS 2-9, 13, 15 AND 17 REF MM 72-00-00-200-817-F00. ENG REMOVED & REPLACED REF T/C 78471000 & 78471001. LEAK CHECK OF DRIVE PAD ACCOMPLISHED AFTER SHOP VISIT.
